Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2019, Volume 306, Pages 52–55 (Mi tm4032)  

On Maxwell's Equations with a Magnetic Monopole on Manifolds

I. V. Volovich, V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We consider a generalization of Maxwell's equations on a pseudo-Riemannian manifold $M$ of arbitrary dimension in the presence of electric and magnetic charges and prove that if the cohomology groups $H^2(M)$ and $H^3(M)$ are trivial, then solving these equations reduces to solving the d'Alembert–Hodge equation.

DOI: https://doi.org/10.4213/tm4032

Full text: PDF file (140 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 43–46

Bibliographic databases:

UDC: 514.764.2+537.8
Received: April 26, 2019
Revised: May 17, 2019
Accepted: June 10, 2019

Citation: I. V. Volovich, V. V. Kozlov, “On Maxwell's Equations with a Magnetic Monopole on Manifolds”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Trudy Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 52–55; Proc. Steklov Inst. Math., 306 (2019), 43–46

Citation in format AMSBIB
\Bibitem{VolKoz19}
\by I.~V.~Volovich, V.~V.~Kozlov
\paper On Maxwell's Equations with a Magnetic Monopole on Manifolds
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Trudy Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 52--55
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4032}
\crossref{https://doi.org/10.4213/tm4032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040764}
\elib{https://elibrary.ru/item.asp?id=43235366}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 43--46
\crossref{https://doi.org/10.1134/S0081543819050055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077037632}


Linking options:
  • http://mi.mathnet.ru/eng/tm4032
  • https://doi.org/10.4213/tm4032
  • http://mi.mathnet.ru/eng/tm/v306/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:228
    References:14
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021